# SDR QS72004F00001

- Difficulty date: February 12, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N921RB
- Make and model: Bell 206B
- Aircraft serial: 2624
- Engine: Allsn 250C*
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 212040687001
- Condition: Worn
- Location: M/R Driveshaft
- Component: Driveshaft, Bell
- Component part number: 2120401103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED FROM MFG AS NEW, COUPLING HAS ROUGH WEAR PATTERNS ON THE TEETH, SHOWS EVIDENCE OF BEING INSTALLED ON A SHAFT, AND HAS A WEAR PATTERN WHERE THE SEAL WOULD NORMALLY RIDE.  BELL HAS RECENTLY  IMPOSED A 3000 HOUR OVERHAUL OF THE DRIVESHAFT, PART RECEIVED WITHOUT HISTORICAL SERVICE RECORD.  SN A5000.
